Discussions By Condition: Common conditions

Sinusitis -- Nose Bleeding

Posted In: Common conditions 2 Replies
  • Posted By: Anonymous
  • July 3, 2006
  • 03:56 PM


From last two months, my nose is bleeding...day by day it is increasing...

Three years back i had faced severe dust allergic problem. Then doctors operated my nose as the wall of my nose was not straight. After that i never faced any issue. 6 months back, i again got the dust allergy and i consulted a different doctor as I am not in old living place where i used to. Then within two to three weeks, it was cured and doctor suggested me to move away from pollution and told me that i have sinusitis problem. Then I came to USA, Boise on official assignment 3 months back. After coming here it was good...but last one to two months my nose started bleeding...and day by day it is increasing.....i am getting headache also...is it due to any infection?

I am not sure why this problem came again?

Would you please suggest me on this?

Reply Flag this Discussion

2 Replies:

  • Could be... as for suggestions ....go see a GP or FD severe nose bleeds could also be some underlying condition.
    Anonymous 42,789 Replies
    • November 11, 2006
    • 08:20 PM
    • 0
    Flag this Response
  • nosebleeds can be something as simple as the air being dry. many people get nosebleeds this way. It can be a sign of a condition, but most blood diseases run in the family and are hereditary. My guess is it would have something to do with your allergies and surgeries, but you should probably go to the doctor to find out.
    angelluvbug82 23 Replies
    • December 28, 2006
    • 09:27 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?